(54.236.58.220) 您好!臺灣時間:2021/02/28 09:36
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

我願授權國圖
: 
twitterline
研究生:劉奕漢
研究生(外文):Liou, Yi-Han
論文名稱:多值及模糊映射的平衡點
論文名稱(外文):Equilibria of Multimaps and Fuzzy Maps
指導教授:林來居林來居引用關係
指導教授(外文):Lin, Lai-Jiu
學位類別:碩士
校院名稱:國立彰化師範大學
系所名稱:數學系
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:1999
畢業學年度:87
語文別:英文
論文頁數:26
中文關鍵詞:平衡點多值映射模糊映射固定點
外文關鍵詞:EquilibriaMultimapsFuzzy MapsFixed point
相關次數:
  • 被引用被引用:0
  • 點閱點閱:85
  • 評分評分:系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
在本篇論文裡,我們先建立一些多值映射平衡點問題的存在定理,再利用這些定理去建立一些模糊映射平衡點問題的存在定理。

In this paper, we first establish some existence theorems of equilibrium problem for multimaps, then use these theorems to establish some existence theorems of equilibrium problem for fuzzy maps.

1. Abstract & Introduction.......1
2. Preliminary...................3
3. Main Results..................6
4. Reference....................25

[1] E.Blum and W.Oettli, From optimization and variational inequalities to equilibrium problems, The Mathematics Student 63 (1994),123-145.
[2] Shih-Sen Chang, Gue Myung Lee, Byung Soo Lee, Vector quasivariational inequalities for fuzzy mappings I, Fuzzy Sets and Systems 87 (1997) 307-315.
[3] Shih-Sen Chang, Yuan-guo Zhu, On Variational Inequalities For Fuzzy Mappings, Fuzzy Sets and Systems 32 (1989) 359-367.
[4] Shih-Sen Chang, Coincidence theorem and variational inequalities for fuzzy mappings, Fuzzy Sets and Systems 61 (1994) 359-368.
[5] Shih-Sen Chang, Fixed Point Theorems For Fuzzy Mappings, Fuzzy Sets and Systems 17 (1985) 181-187.
[6] Lai-Jin Lin and Zenn-Tsuen Yu, Fixed Points Theorems and Equilibrium Problems, Nonlinear Anal., Theory Methods Appl., to appear.
[7] Lai-Jin Lin and Zenn-Tsuen Yu, Existence of Equilibria for Multivalued Mappings and Its Applications to Vectorial Eqrilibria, preprint.
[8] W. Oettli and D. Schlager, Existence of Equilibria For G-Monotone Mappings, Proceeding of the IFAC conference on Nonlinear and Discontinuous Problem of Control and Optimuzation, NDPCO 98, Russia. IFAC Problication.
[9] W. Oettli and D. Schlager, Generalized vectorial eqrilibria and generalized monotonicity, In: M. Brokate and A. H. Siddiqi, Editors, Functional Analysis with Current Applications. Longman, Landon (1998), 145-154.
[10]W. Oettli and D. Schlager, Existence of Equilibria For Monotone Multivalued Mappings, Mathematical Methods of Operations Research(to appear).
[11]G.Q.Tian, Generalizations of KKM theorem and the Ky Fan minmax inequality with applibrium and complementarity, J. Math. Anal. Appl., 170(1992), 457-471.
[12]Michael D. Weiss, Fixed Points, Separation, and lnduced Topologies for Fuzzy Sets, J. Math. Anal. Appl., 50,142-150(1975).

QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
系統版面圖檔 系統版面圖檔